Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 852303, 10 pages
http://dx.doi.org/10.1155/2015/852303
Research Article

Robust Control for Switched Nonlinear System with Multiple Delays

1College of Mathematics, Jilin University, Changchun 130012, China
2Shenyang University, Shenyang 110044, China

Received 20 January 2015; Revised 13 April 2015; Accepted 16 April 2015

Academic Editor: Carlo Cosentino

Copyright © 2015 Juan Liu and Qingdao Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Francis, A Course in H Control Theory, vol. 88 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar
  2. K. S. Narendra and J. Balakrishnan, “A common Lyapunov function for stable LTI systems with commuting A-matrices,” IEEE Transactions on Automatic Control, vol. 39, no. 12, pp. 2469–2471, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Liberzon, J. P. Hespanha, and A. S. Morse, “Stability of switched systems: a Lie-algebraic condition,” Systems & Control Letters, vol. 37, no. 3, pp. 117–122, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. Cheng, L. Guo, and J. Huang, “On quadratic Lyapunov functions,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 885–890, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. Angeli and D. Liberzon, “A note on uniform global asymptotically stability of nonlinear switched systems in triangular form,” in Proceedings of the International Symposium on Mathematical Theory of Networks and Systems (MTNS '00), Perpignan, France, 2000.
  6. J. P. Hespanha and A. S. Morse, “Switching between stabilizing controllers,” Automatica, vol. 38, no. 11, pp. 1905–1917, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. Peleties and R. DeCarlo, “Asymptotic stability of m-switched systems using Lyapunov-like functions,” in Proceedings of the 1991 American Control Conference, pp. 1679–1684, San Diego, Calif, USA, June 1991. View at Scopus
  8. M. S. Branicky, “Multiple Lyapunov functions and other analysis tools for switched and hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 475–482, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the 38th IEEE Conference on Decision and Control (CDC '99), pp. 2655–2660, Phoenix, Ariz, USA, December 1999. View at Scopus
  10. B. Niu and J. Zhao, “Robust stabilization and tracking control for a class of switched nonlinear systems,” Asian Journal of Control, vol. 15, no. 5, pp. 1496–1502, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. D. Liberzon, Switching in Systems and Control, Birkhäuser, Boston, Mass, USA, 2003.
  12. J. P. Hespanha and A. S. Morse, “Stability of switched systems with average dwell-time,” in Proceedings of the 38th IEEE Conference on Decision and Control, pp. 2655–2660, IEEE, Phoenix, Ariz, USA, December 1999.
  13. X.-M. Sun, “State feedback control for discrete delay systems with controller failures based on average dwell-time method,” IET Control Theory and Applications, vol. 2, no. 2, pp. 126–132, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Isidori, Nonlinear Control Systems, Springer, Berlin, Germany, 3rd edition, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. Ghadiri, M. R. Jahed-Motlagh, and M. B. Yazdi, “Robust output observer-based guaranteed cost control of a class of uncertain switched neutral systems with interval time-varying mixed delays,” International Journal of Control, Automation, and Systems, vol. 12, no. 6, pp. 1167–1179, 2014. View at Google Scholar
  16. E. Fridman and U. Shaked, “An improved stabilization method for linear time-delay systems,” IEEE Transactions on Automatic Control, vol. 47, no. 11, pp. 1931–1937, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. J. Gao and C. H. Wang, “Delay-dependent robust H and L2-L filtering for a class of uncertain nonlinear time-delay systems,” IEEE Transactions on Automatic Control, vol. 48, no. 9, pp. 1661–1666, 2003. View at Publisher · View at Google Scholar
  18. Y. Zhang, F. Yang, and Q.-L. Han, “H control of LPV systems with randomly multi-step sensor delays,” International Journal of Control, Automation and Systems, vol. 12, no. 6, pp. 1207–1215, 2014. View at Publisher · View at Google Scholar
  19. Q.-L. Han and K. Gu, “On robust stability of time-delay systems with norm-bounded uncertainty,” IEEE Transactions on Automatic Control, vol. 46, no. 9, pp. 1426–1431, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Lai and G. Lu, “Over networks H filtering for discrete singular jump systems with interval time-varying delay,” International Journal of Control, Automation and Systems, vol. 12, no. 6, pp. 1187–1196, 2014. View at Publisher · View at Google Scholar
  21. T. Guo and G. Liu, “Adaptive fuzzy control for unknown nonlinear time-delay systems with virtual control functions,” International Journal of Control, Automation and Systems, vol. 9, no. 6, pp. 1227–1234, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. W. Michiels, V. Van Assche, and S.-I. Niculescu, “Stabilization of time-delay systems with a controlled time-varying delay and applications,” IEEE Transactions on Automatic Control, vol. 50, no. 4, pp. 493–504, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Z. Wang, B. Huang, and H. Unbehauen, “Robust reliable control for a class of uncertain nonlinear state-delayed systems,” Automatica, vol. 35, no. 5, pp. 955–963, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. R. H. Wang, J. C. Xing, C. Zhou, and P. Wang, “Robust H finite-time fault-tolerant control of switched systems with asynchronous switching,” Control and Intelligent Systems, vol. 42, no. 3, pp. 254–267, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. Zhai, Y. Sun, X. Chen, and A. N. Michel, “Stability and L2-gain analysis for switched symmetric systems with time delay,” in Proceedings of the American Control Conference, pp. 2682–2687, Denver, Colo, USA, June 2003. View at Scopus
  26. X.-M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769–1774, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. E. Tian, W. K. Wong, and D. Yue, “Robust H control for switched systems with input delays: a sojourn-probability-dependent method,” Information Sciences, vol. 283, pp. 22–35, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  28. C.-H. Lien, K.-W. Yu, L.-C. Wu, L.-Y. Chung, and J.-D. Chen, “Robust H switching control and switching signal design for uncertain discrete switched systems with interval time-varying delay,” Journal of the Franklin Institute, vol. 351, no. 1, pp. 565–578, 2014. View at Publisher · View at Google Scholar · View at Scopus
  29. Z. Li, H. Gao, and H. R. Karimi, “Stability analysis and H controller synthesis of discrete-time switched systems with time delay,” Systems & Control Letters, vol. 66, pp. 85–93, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. M. Kermania and A. Saklya, “Stability analysis for a class of switched nonlinear time-delay systems,” Systems Science & Control Engineering, vol. 2, no. 1, pp. 80–89, 2014. View at Publisher · View at Google Scholar
  31. L. Bao, S. Fei, and L. Yu, “Exponential stability of linear distributed parameter switched systems with time-delay,” Journal of Systems Science & Complexity, vol. 27, no. 2, pp. 263–275, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. G.-X. Zhong and G.-H. Yang, “Robust control and fault detection for continuous-time switched systems subject to a dwell time constraint,” International Journal of Robust and Nonlinear Control, 2015. View at Publisher · View at Google Scholar
  33. X. Xie, H. Xu, and R. Zhang, “Exponential stabilization of impulsive switched systems with time delays using guaranteed cost control,” Abstract and Applied Analysis, vol. 2014, Article ID 126836, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Y. Chen and W. X. Zheng, “Stability analysis and control for switched stochastic delayed systems,” International Journal of Robust and Nonlinear Control, 2015. View at Publisher · View at Google Scholar
  35. F. Liao, J. Wu, and M. Tomizuka, “An improved delay-dependent stability criterion for linear uncertain systems with multiple time-varying delays,” International Journal of Control, vol. 87, no. 4, pp. 861–873, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  36. Y. He, M. Wu, and J.-H. She, “Delay-dependent stability criteria for linear systems with multiple time delays,” Proceedings of the IEE Control Theory & Applications, vol. 153, no. 4, pp. 447–452, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. J. H. Park and S. Won, “Asymptotic stability of neutral systems with multiple delays,” Journal of Optimization Theory and Applications, vol. 103, no. 1, pp. 183–200, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  38. K. Ramakrishnan and G. Ray, “Delay-dependent stability criteria for linear systems with multiple time-varying delays,” in Proceedings of the IEEE Region 10 Conference (TENCON '09), pp. 1–6, Singapore, November 2009. View at Publisher · View at Google Scholar · View at Scopus
  39. X. Zhang, “Analysis of robust stability for switched systems with multiple time-delays,” Journal of Control Theory and Applications, vol. 9, no. 2, pp. 283–288, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. W. Li, Y. Dong, and X. Wang, “Robust H control of uncertain nonlinear systems with state and input time-varying delays,” in Proceedings of the Chinese Control and Decision Conference (CCDC '10), pp. 317–321, May 2010. View at Publisher · View at Google Scholar · View at Scopus
  41. G. S. Zhai, B. Hu, K. Yasuda, and A. N. Michel, “Disturbance attenuation properties of time-controlled switched systems,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 338, no. 7, pp. 765–779, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. B. G. Xu and Y. Q. Liu, “An improved Razumikhin-type theorem and its applications,” IEEE Transactions on Automatic Control, vol. 39, no. 4, pp. 839–841, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus